MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-48
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported the aliniq ams software version 2.12 configuration for progesterone results was incorrect.The customer further reported that there was a rule that all results generated with a greater than sign (>) or a less than sign (<) should be held by ams however this was changed and progesterone results >127.2 are being automatically released to the lis (laboratory information system), causing incorrect results to be reported out of the laboratory.The customer reported this occurred with 4 samples and provided the following data: customer progesterone reference range: ¿ follicular phase: < 0.95 nmol/l.¿ luteal phase: 3.8 - 51 nmol/l.¿ post-menopausal: < 0.63 nmol/l.¿ 1st trimester: 8.9 - 468 nmol/l.¿ 2nd trimester: 72 - 303 nmol/l.¿ 3rd trimester: 89 - 771 nmol/l.On (b)(6) 2023; sample 1 result was > 1270 nmol/l, amended to 156.4 nmol/l.On (b)(6) 2023; sample 2 result was > 0.0 nmol/l, amended to 266.8 nmol/l.On (b)(6) 2023; sample 3 result was > 0.0 nmol/l, amended to 241.7 nmol/l.On (b)(6) 2023; sample 4 result was > 0.0 nmol/l, amended to 134.8 nmol/l.It has been reported that aliniq ams rules have been updated for the customer.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Corrected the following sections of d4: catalog #, serial #, unique identifier (udi) # and d10 concomitant product.
 
Event or Problem Description
The customer reported the aliniq ams software version 2.12 configuration for progesterone results was incorrect.The customer further reported that there was a rule that all results generated with a greater than sign (>) or a less than sign (<) should be held by ams however this was changed and progesterone results >127.2 are being automatically released to the lis (laboratory information system), causing incorrect results to be reported out of the laboratory.The customer reported this occurred with 4 samples and provided the following data: customer progesterone reference range: ¿ follicular phase: < 0.95 nmol/l ¿ luteal phase: 3.8 - 51 nmol/l ¿ post-menopausal: < 0.63 nmol/l ¿ 1st trimester: 8.9 - 468 nmol/l ¿ 2nd trimester: 72 - 303 nmol/l ¿ 3rd trimester: 89 - 771 nmol/l on (b)(6) 2023 sample 1 result was > 1270 nmol/l, amended to 156.4 nmol/l on (b)(6) 2023 sample 2 result was > 0.0 nmol/l, amended to 266.8 nmol/l on (b)(6) 2023 sample 3 result was > 0.0 nmol/l, amended to 241.7 nmol/l on (b)(6) 2023 sample 4 result was > 0.0 nmol/l, amended to 134.8 nmol/l it has been reported that aliniq ams rules have been updated for the customer.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported the aliniq ams software version 2.12 configuration for progesterone results was incorrect.The customer further reported that there was a rule that all results generated with a greater than sign (>) or a less than sign (<) should be held by ams however this was changed and progesterone results >127.2 are being automatically released to the lis (laboratory information system), causing incorrect results to be reported out of the laboratory.The customer reported this occurred with 4 samples and provided the following data: customer progesterone reference range: ¿ follicular phase: < 0.95 nmol/l.¿ luteal phase: 3.8 - 51 nmol/l.¿ post-menopausal: < 0.63 nmol/l.¿ 1st trimester: 8.9 - 468 nmol/l.¿ 2nd trimester: 72 - 303 nmol/l.¿ 3rd trimester: 89 - 771 nmol/l.On (b)(6) 2023 sample 1 result was > 1270 nmol/l, amended to 156.4 nmol/l.On (b)(6) 2023 sample 2 result was > 0.0 nmol/l, amended to 266.8 nmol/l.On (b)(6) 2023 sample 3 result was > 0.0 nmol/l, amended to 241.7 nmol/l.On (b)(6) 2023 sample 4 result was > 0.0 nmol/l, amended to 134.8 nmol/l.It has been reported that aliniq ams rules have been updated for the customer.There was no reported impact to patient management.Update: additional information received.Upon further review, it was noted that there was a problem with the qpl library.Use of another rule to block the applicable low and high test results is required and would also allow the user undo the block in order to validate the test result as applicable.
 
Additional Manufacturer Narrative
Section a1 and b5 were updated with additional information found through the investigation.Complete list of sample id's are sample id (b)(6).The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search and trending did not find any additional complaints similar to the customer reported issue.Device history review did not identify any nonconformances or potential nonconformances.Labeling was reviewed and was found to address the customer reported issue.The investigation found that the original rule for blocking results with either a less than (<) or greater than (>) symbol was created in february of 2023.This rule blocked results with a < or > symbol unless the test was placed on an exception list, in which the result would not be blocked by aliniq ams.On 20 september 2023, the investigation found that the block configuration rule was changed.This change included adding progesterone to the exception list.This change to the block configuration rule caused progesterone results with a < or > symbol not to be blocked.The investigation found the following sample id¿s and date that were not blocked from the block configuration rule being changed: sample id (b)(6) (result receive date: 26 sep 2023), sample id (b)(6) (result receive date: 21 sep 2023), sample id (b)(6) (result receive date: 27 sep 2023), sample id (b)(6) (result receive date: 26 sep 2023), sample id (b)(6) (result receive date: 30 sep 2023) the investigation determined that there was an error configuring the block configuration rule.Based on the available information within the complaint, the aliniq ams behaved as per the configurations set at the customer site.Based on the investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer reported the aliniq ams software version 2.12 configuration for progesterone results was incorrect.The customer further reported that there was a rule that all results generated with a greater than sign (>) or a less than sign (<) should be held by ams however this was changed and progesterone results >127.2 are being automatically released to the lis (laboratory information system), causing incorrect results to be reported out of the laboratory.The customer reported this occurred with 4 samples and provided the following data: customer progesterone reference range: ¿ follicular phase: < 0.95 nmol/l ¿ luteal phase: 3.8 - 51 nmol/l ¿ post-menopausal: < 0.63 nmol/l ¿ 1st trimester: 8.9 - 468 nmol/l ¿ 2nd trimester: 72 - 303 nmol/l ¿ 3rd trimester: 89 - 771 nmol/l on 29 sep 2023 sample 1 result was > 1270 nmol/l, amended to 156.4 nmol/l on 26 sep 2023 sample 2 result was > 0.0 nmol/l, amended to 266.8 nmol/l on 26 sep 2023 sample 3 result was > 0.0 nmol/l, amended to 241.7 nmol/l on 21 sep 2023 sample 4 result was > 0.0 nmol/l, amended to 134.8 nmol/l it has been reported that aliniq ams rules have been updated for the customer.There was no reported impact to patient management.Update: additional information received.Upon further review, it was noted that there was a problem with the qpl library.Use of another rule to block the applicable low and high test results is required and would also allow the user undo the block in order to validate the test result as applicable.Update: additional information found through the investigation.The investigation found the following sample id¿s and date that were not blocked from the block configuration rule being changed: sample id (b)(6) (result receive date: 26 sep 2023), sample id (b)(6) (result receive date: 21 sep 2023), sample id (b)(6) (result receive date: 27 sep 2023), sample id (b)(6) (result receive date: 26 sep 2023), sample id (b)(6) (result receive date: 30 sep 2023).
 
Additional Manufacturer Narrative
Section d4 - primary udi number was corrected.
 
Event or Problem Description
The customer reported the aliniq ams software version 2.12 configuration for progesterone results was incorrect.The customer further reported that there was a rule that all results generated with a greater than sign (>) or a less than sign (<) should be held by ams however this was changed and progesterone results >127.2 are being automatically released to the lis (laboratory information system), causing incorrect results to be reported out of the laboratory.The customer reported this occurred with 4 samples and provided the following data: customer progesterone reference range: follicular phase: < 0.95 nmol/l.Luteal phase: 3.8 - 51 nmol/l.Post-menopausal: < 0.63 nmol/l.1st trimester: 8.9 - 468 nmol/l.2nd trimester: 72 - 303 nmol/l.3rd trimester: 89 - 771 nmol/l.On (b)(6) 2023 sample 1 result was > 1270 nmol/l, amended to 156.4 nmol/l.On (b)(6) 2023 sample 2 result was > 0.0 nmol/l, amended to 266.8 nmol/l.On (b)(6) 2023 sample 3 result was > 0.0 nmol/l, amended to 241.7 nmol/l.On (b)(6) 2023 sample 4 result was > 0.0 nmol/l, amended to 134.8 nmol/l.It has been reported that aliniq ams rules have been updated for the customer.There was no reported impact to patient management.Update: additional information received.Upon further review, it was noted that there was a problem with the qpl library.Use of another rule to block the applicable low and high test results is required and would also allow the user undo the block in order to validate the test result as applicable.Update: additional information found through the investigation.The investigation found the following sample id¿s and date that were not blocked from the block configuration rule being changed: sample id (b)(6) (result receive date: (b)(6) 2023), sample id (b)(6) (result receive date: (b)(6) 2023), sample id (b)(6) (result receive date: (b)(6) 2023), sample id (b)(6) (result receive date: (b)(6) 2023), sample id (b)(6) (result receive date: (b)(6) 2023).

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17926647
Report Number3004032053-2023-00026
Device Sequence Number16883260
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public(01)00380740189914(10)2.12
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/13/2023
10/20/2023
04/09/2024
05/09/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date10/13/2023
11/08/2023
04/09/2024
05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINIQ AMS 2.12 DO NOT, 03R89-48, (B)(6)
Patient SexUnknown